# SDR DALA2025062304674

- Difficulty date: June 22, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N822NW
- Make and model: Airbus A330-302
- Aircraft serial: 1627
- Aircraft time: 44,751 hours, 5,639 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3322 ESCAPE PATH LIGHTING AT ROW 34-36 A/B INOP. CORRECTIVE ACTION: R/R EPSU 16WL AT DOOR 3L PER A330 AMM 33-51. OK FOR SERVICE. (7067436)
